# SDR 9511663223

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Vibration
- Location: Lower Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL 300 AT A SPEED OF MACH 0.78, EXPERIENCED AIRFRAME VIBRATION.  SLOWED SPEED TO APPROXIMATELY 0.74 MACH AND VIBRATION WENT AWAY.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED THE FASTENERS ON A BELLY PANEL.  FURTHER TROUBLESHOOTING REVEALED NO DISCREPANCIES.
